# SDR 2007UALA03032

- Difficulty date: August 5, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 63,864 hours, 10,484 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT, FOUND CORROSION ON ANGLE FRAME INSIDE NEXT TO ROLLOUT STOP 3RD FROM MOST FORWARD POSITION AT STA 575.   08-31-07   REMOVED CORROSION VERIFIED MATERIAL LOSS WITHIN LIMIT.   OK FOR SERVICE.
